MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 5H/LT/94MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 5H/LT/94MM; PLATE, FIXATION, BONE
Model Number 02.112.013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a procedure for a shaft fracture fixation utilizing lcp superior-anterior clavicle plate.Union was achieved after 12 weeks.Clavicle abscess was observed post-op.Reoperation was done due to hardware removal secondary to abscess.Patient outcome is unknown.No further information is available.This report is for (1) 3.5mm lcp sup ant clavicle pl w/lat extn 5h/lt/94mm this is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 5H/LT/94MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12491376
Report Number2939274-2021-05549
Device Sequence Number19766991
Product Code HRS
UDI-Device Identifier10886982032690
UDI-Public(01)10886982032690
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.013
Device Catalogue Number02.112.013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR